EconPapers    
Economics at your fingertips  
 

Equivalency Relations between Continuous g‐Frames and Stability of Alternate Duals of Continuous g‐Frames in Hilbert C*‐Modules

Zhong-Qi Xiang

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: We introduce the modular continuous g‐Riesz basis to improve one existing result for continuous g‐Riesz basis in Hilbert C*‐modules, and then we study the equivalency relations between continuous g‐frames in Hilbert C*‐modules, and, in particular, we obtain two necessary and sufficient conditions under which two continuous g‐frames are similar. Finally, we generalize a stability result for alternate duals of g‐frames in Hilbert spaces to alternate duals of continuous g‐frames in Hilbert C*‐modules.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/192732

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:192732

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:192732